# SDR BAQA088880

- Difficulty date: August 30, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,808 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Hsi
- Part number: 1303465209130004
- Part serial: 1118
- Condition: Stuck
- Location: Cockpit
- Part time: 1,787 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS CARD STICKING.   REPLACED WITH SERVICEABLE UNIT.
